# SDR 96ZZZX662

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine Cowl
- Part number: 001A711E1110203
- Condition: Bird Strike
- Location: Lt Nacelle
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PIT - FLT 4041 - DURING APPROACH, THE FLIGHT CREW HEARD SEVERAL AUDIBLE THUMPS FROM THE LEFT SIDE OF THE AIRCRAFT.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  PIT MX CONDUCTED A BIRD STRIKE INSPECTION IAW MM 05-57-07.  ALSO REMOVED AND REPLACED THE LT ENGINE COWL IAW MM 71-01-00 WHICH WAS DAMAGED AS A RESULT OF THE BIRD STRIKE.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
